Research ArticleOpen accessq-Bernoulli’s EquationSalih Y. Arbab, Sami H. AltoumAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 4 Oct 2020 · 7,132 accessesView PDFCite
Author
6 articles in our journalsSami H. Altoum
Department of Mathematics, AL-Qunfudhah University College, Umm Al-Qura University, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessThe q-Riccati AlgebraAmna Hasan, Hakeem A. Othman, Sami H. AltoumJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Jan 2020 · 6,982 accessesView PDFCite
Research ArticleOpen accessq-Euler Lagrange EquationAmna Hasan, Hakeem A. Othman, Sami H. AltoumAmerican Journal of Applied Sciences, Vol. 16, Issue 9 · 22 Nov 2019 · 7,761 accessesView PDFCite
Research ArticleOpen accessSolution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness MatricesSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 8 · 30 Oct 2018 · 7,452 accessesView PDFCite
Research ArticleOpen accessq- sl2 and Associated Wave and Heat EquationsSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 5 · 12 May 2018 · 7,807 accessesView PDFCite
Research ArticleOpen accessq-Deformation of Transonic Gas EquationSami H. AltoumJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 25 Apr 2018 · 7,276 accessesView PDFCite